Potential Signals of Serious Risks/New Safety Information Identified by the Adverse Event Reporting System (AERS) between July - September 2010
FDA has posted the names of products and potential signals of serious risks/new safety
information that were identified for these products during the period July - September 2010 in the
AERS database. The appearance of a drug on this list does not mean that FDA has concluded that the
drug has the listed risk. It means that FDA has identified a potential safety issue, but does not
mean that FDA has identified a causal relationship between the drug and the listed risk. If after
further evaluation the FDA determines that the drug is associated with the risk, it may take a
variety of actions including requiring changes to the labeling of the drug, requiring development
of a Risk Evaluation and Mitigation Strategy (REMS), or gathering additional data to better
characterize the risk.
FDA wants to emphasize that the listing of a drug and a
potential safety issue on this Web site does not mean that FDA is suggesting prescribers should not
prescribe the drug or that patients taking the drug should stop taking the medication. Patients who
have questions about their use of the identified drug should contact their health care provider.
FDA will complete its evaluation of each potential signal/new safety information and issue
additional public communications as appropriate.
For more information, please visit:
AERS July-September 2010